# SDR ASAA2017052020907

- Difficulty date: May 20, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 24,832 hours, 7,269 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC RECENT FAULT 77-20862 ON THE NR 2 ENGINE, THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE DURING EEC BITE TEST.  ACFT GROUNDED. PERFORMED A NR 2 ENGINE EGT CONNECTOR CLEANING IAW AMM 77-21-00-140-801 AND CHECKED PIN AND SOCKET GRIP FOR NR 2 ENGINE EGT CONNECTORS,  ALL CONNECTORS IN TABLE 2 CLEANED AND CHECKED. NO DEFECTS NOTED. PERFORMED EEC TEST IAW AMM 73-21-00-700-804-F00,  ALL TESTS PASSED.
